# SDR SWAA2020051176166

- Difficulty date: May 7, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 48,829 hours, 32,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED CAPACITY CHECK AT POSITION M1675 / REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT POSITION M1675 PER AMM 33-51-06
